Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 27, NWS Grand Rapids, MI

April 16, 2011

NWS Grand Rapids, MI issued this gale warning at Apr 16, 2011, 3:51 AM EDT. It took effect at Apr 16, 2011, 6:00 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2011, 3:51 AM EDT (07:51 UTC)
In effect from
Apr 16, 2011, 6:00 PM EDT
Expired
Apr 17, 2011, 4:00 PM EDT
In force
22 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WHUS73 KGRR 160751
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 AM EDT SAT APR 16 2011

...WINDY CONDITIONS CONTINUE...

.WINDS HAVE TEMPORARILY DIMINISHED ACROSS THE REGION AS LOW
PRESSURE MOVES CLOSER. WINDS WILL INCREASE BY EVENING AS COLDER
AIR MOVES IN BEHIND THE DEPARTING LOW. 

LMZ844>849-161600-
/O.CAN.KGRR.GL.W.0026.000000T0000Z-110416T1000Z/
/O.NEW.KGRR.SC.Y.0032.110416T0751Z-110416T2200Z/
/O.NEW.KGRR.GL.W.0027.110416T2200Z-110417T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
351 AM EDT SAT APR 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
SUNDAY...
...GALE WARNING IS CANCELLED EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FOR THIS
MORNING AND AFTERNOON. THIS SMALL CRAFT ADVISORY IS IN EFFECT
UNTIL 6 PM EDT THIS EVENING AND REPLACES THE GALE WARNING THAT
HAD BEEN IN EFFECT EARLY THIS MORNING.

* WINDS: EAST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS THIS
  MORNING THEN BECOMING WEST AND INCREASING TO 35 KNOT GALES THIS
  EVENING. 

* WAVES: 3 TO 6 FEET TODAY THEN BUILDING TO 6 TO 10 FEET TONIGHT. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
6 follow-up statements
968 
WHUS73 KGRR 161530
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1130 AM EDT SAT APR 16 2011

...WINDY CONDITIONS TO REDEVELOP...

.WINDS HAVE TEMPORARILY DIMINISHED ACROSS THE REGION DUE TO THE
CENTER OF STRONG LOW PRESSURE MOVING OVER LAKE MICHIGAN. WINDS
WILL INCREASE AGAIN BY EVENING... OUT OF THE WEST... AS COLDER AIR
MOVES IN BEHIND THE DEPARTING LOW.

LMZ844>849-162330-
/O.CON.KGRR.SC.Y.0032.000000T0000Z-110416T2200Z/
/O.CON.KGRR.GL.W.0027.110416T2200Z-110417T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1130 AM EDT SAT APR 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
EDT SUNDAY...


* WINDS: VARIABLE WINDS EARLY... BECOMING WEST GALES TO 35 KNOTS
  TOWARD EVENING AND CONTINUING INTO SUNDAY MORNING.  

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE 

HTTP://WWW.WEATHER.GOV/GRR
694 
WHUS73 KGRR 162045
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 PM EDT SAT APR 16 2011

LMZ844>849-170445-
/O.CAN.KGRR.SC.Y.0032.000000T0000Z-110416T2200Z/
/O.EXT.KGRR.GL.W.0027.110416T2200Z-110417T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
445 PM EDT SAT APR 16 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
4 PM EDT SUNDAY. 

* WINDS: WEST GALES TO 40 KNOTS DEVELOPING THIS EVENING CONTINUING
  INTO SUNDAY. WINDS DIMINISHING LATE SUNDAY AND SUNDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 12 FEET TONIGHT AND CONTINUING SUNDAY.
  WAVES SUBSIDING SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE 

HTTP://WWW.WEATHER.GOV/GRR
234 
WHUS73 KGRR 170202
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1002 PM EDT SAT APR 16 2011

LMZ844>849-171015-
/O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1002 PM EDT SAT APR 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS: WEST GALES TO 40 KNOTS DEVELOPING TONIGHT AND 
  CONTINUING INTO SUNDAY. WINDS DIMINISHING LATE SUNDAY AND 
  SUNDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 12 FEET TONIGHT AND CONTINUING SUNDAY. 
  WAVES SUBSIDING SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
619 
WHUS73 KGRR 170727
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
327 AM EDT SUN APR 17 2011

LMZ844>849-171530-
/O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
327 AM EDT SUN APR 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...


* WINDS: WEST GALES TO 40 KNOTS DIMINISHING TO WINDS TO 30 KNOTS
  LATE THIS AFTERNOON. 

* WAVES: 6 TO 12 FEET. WAVES SUBSIDING SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
210 
WHUS73 KGRR 171408
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 AM EDT SUN APR 17 2011

LMZ844>849-172000-
/O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1008 AM EDT SUN APR 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

WEST GALES WILL CONTINUE THROUGH LATE AFTERNOON BEFORE DIMINISHING.

* WINDS: WEST GALES TO 40 KNOTS DIMINISHING TO WINDS TO 30 KNOTS 
  LATE THIS AFTERNOON. 

* WAVES: 6 TO 12 FEET. WAVES SUBSIDING TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
232 
WHUS73 KGRR 172006
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
406 PM EDT SUN APR 17 2011

LMZ844>849-180415-
/O.EXP.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/
/O.NEW.KGRR.SC.Y.0033.110417T2006Z-110418T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
406 PM EDT SUN APR 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS TO 25 KNOTS EARLY THIS EVENING BECOMING
  SOUTHEAST AND DECREASING TO 10 TO 20 KNOTS OVERNIGHT.

* WAVES: WAVES SUBSIDING TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Apr 16, 12:24 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 16, 12:24 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1224 AM EDT SAT APR 16 2011

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(330 PM EDT FRI APR 15 2011)
A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM NORTHERN MISSOURI TO
SAULT STE MARIE TONIGHT THROUGH SATURDAY NIGHT... THEN LINGER OVER
EASTERN ONTARIO ON SUNDAY BEFORE FINALLY DEPARTING SUNDAY NIGHT.

THIS SYSTEM WILL RESULT IN WINDY AND COOL CONDITIONS OVER THE
WEEKEND...ALONG WITH WIDESPREAD RAIN SHOWERS TONIGHT AND SATURDAY.
THE RAIN MAY MIX WITH OR CHANGE TO SNOW BEFORE ENDING SATURDAY
NIGHT... BUT LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.

ANOTHER LOW PRESSURE SYSTEM WILL TAKE A SIMILAR PATH TUESDAY AND
TUESDAY NIGHT...RESULTING IN MORE WIDESPREAD RAIN FOR THE AREA.

&&

.SHORT TERM...(1224 AM EDT SAT APR 16 2011)
(TONIGHT THROUGH SUNDAY NIGHT)

ADDED SOME THUNDER TO THE GRIDS BASED ON LIGHTNING UPSTREAM. COLD
POOL WILL BEGIN TO MOVE INTO LOWER MICHIGAN OVERNIGHT STEEPENING
LAPSE RATES AND INCREASING INSTABILITY. NOT EXPECTING ANYTHING
ORGANIZED BUT WE COULD SEE A FEW LIGHTNING STRIKES ACROSS THE SRN
HALF OF THE CWA.

THE MAJORITY OF THE TOTAL RAIN AMOUNTS (NEAR ONE HALF INCH) SHOULD
OCCUR TONIGHT WITHIN THE WARM CONVEYOR BELT. THE RAIN ON SATURDAY
AND SATURDAY EVENING UNDERNEATH THE UPPER LOW WILL BE MORE
INTERMITTENT/SHOWERY IN NATURE... RESULTING IN LOWER AREAL QPF
AMOUNTS THAN TONIGHT.

THE POTENTIAL TO MIX WITH OR EVEN CHANGE TO SNOW SHOWERS STILL LOOKS
PRETTY GOOD SATURDAY EVENING PER ALL P-TYPE SCHEMES. LIMITING FACTOR
FOR ANY ACCUMULATIONS HOWEVER WILL BE BREVITY OF EVENT... LIMITED
QPF... AND WARM GROUND. THERE COULD BE UP TO AN INCH ON THE GRASS
ACROSS THE HIGHER ELEVATIONS AROUND TUSTIN.

SIGNIFICANT DRYING IS PROGGED AFTER 06Z SUN WHICH SHOULD END THE
PRECIP ALTOGETHER AND PERHAPS EVEN BRING IN A PARTIAL CLEARING TREND
LATE SATURDAY NIGHT INTO SUNDAY.

AS THE DEEP SFC LOW STALLS JUST NE OF THE SO... STRONG WINDS ARE
PROGGED WITHIN THE CYCLONIC/COLD ADVECTION PATTERN OVER LWR MI.
SUSTAINED WINDS OF 25-30 KTS ARE SHOWN IN THE GFS/MAV GUIDANCE...
AND SOUNDINGS SHOW DEEP MIXING TO 800 MB THAT COULD MIX DOWN SOME
GUSTS TO 45 KTS. THIS SEEMS REASONABLE SINCE MOISTURE PROFILES
SUGGEST WE/LL SEE SOME STRONG APRIL INSOLATION. THAT WOULD HELP
ACHIEVE THE DEEP MIXED LAYERS THAT ARE PROGGED... ESPECIALLY EAST OF
HWY 131.

MODELS HAVE SHIFTED THE SHOWERS ON SUNDAY NIGHT (RELATED TO MID
LEVEL FGEN ALONG THE BAROCLINIC ZONE) FARTHER SOUTH. HAVE THEREFORE
REMOVED POPS NORTH OF I-96 AND LOWERED POPS ALONG/SOUTH OF I-96.

&&

.LONG TERM...(330 PM EDT FRI APR 15 2011)
(MONDAY THROUGH FRIDAY)

A SLOW MOVING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST FROM THE
SOUTHERN PLAINS STATES EARLY NEXT WEEK. THIS SYSTEM WILL BRING A
CHANCE OF RAIN MONDAY THROUGH TUESDAY NIGHT. WE WILL TWEAK POPS UP
SLIGHTLY TO LIKELY AND ALSO ADD MENTION OF A CHC OF TSTORMS TUESDAY
THROUGH TUESDAY NIGHT AS WEAK INSTABILITY DEVELOPS. LIGHT RAIN
SHOWERS
MAY LINGER INTO WEDNESDAY BEFORE ENDING. DRY WX WITH SEASONABLE
TEMPS WILL RETURN FOR LATE NEXT WEEK AS A SFC HIGH PRESSURE RIDGE
BUILDS IN.

&&

.AVIATION...(1205 AM EDT SAT APR 16 2011)
THE STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MOST OF THE NIGHT
UNTIL THE FRONTAL SYSTEM GETS A LITTLE CLOSER TO THE TAF SITES
AROUND 12Z OR SO. AS THE FRONT COMES THROUGH DURING THE MID DAY
HOURS WINDS WILL NOT GUST MUCH MORE THAN 25 KNOTS BUT WHEN THE COLD
FRONT COMES THROUGH EXPECT GUSTS TO NEAR 40 KNOTS.

THE PRIMARY RAIN BAND WILL MOVE THROUGH THE CWA BTW 09Z AND 15Z. IT
WILL BE THAT RAIN BAND THAT WILL BRING THE IFR CIGS/MVFR VSBY WITH
IT. BEYOND THAT THE COLD AIR DOES COME AROUND 00Z IN AND THE
MOISTURE IS YET DEEP ENOUGH SO WE WILL SEE SNOW HERE SATURDAY NIGHT.
IT MAY NOT LAST MORE THAN A FEW HOURS BUT IT WILL IMPACT TAFS WITH
SOLID IFR VSBY/CIGS FOR THE I-96 TAFS.  BETWEEN THE RAIN BAND TOWARD
MORNING AND THE SNOW IN THE EVENING EXPECT SCATTERED SHOWERS....
WITH IFR CIGS.

&&

.MARINE...(330 PM EDT FRI APR 15 2011)
A GALE WARNING IS IN EFFECT FOR THE ENTIRE NEARSHORE WITH
EAST/OFFSHORE WINDS TO 35-40 KTS CONTINUING. THE WINDS WILL
GRADUALLY DECREASE AFTER 2 AM AS THE SURFACE LOW GETS CLOSER... WITH
GALES NO LONGER EXPECTED BY DAYBREAK SATURDAY. THE WINDS WILL TURN
IN A CLOCKWISE DIRECTION SAT AND SAT NIGHT AS THE LOW PASSES BY JUST
TO OUR WEST... AND WILL BEGIN CRANKING OUT OF THE WEST SAT NIGHT
ONCE THE LOW MOVES TO OUR NORTH. THAT WILL BUILD THE WAVES
SIGNIFICANTLY.

&&

.HYDROLOGY...(330 PM EDT FRI APR 15 2011)
RAIN AMOUNTS WITH THE SYSTEM TONIGHT/SATURDAY OF NEAR ONE HALF
INCH SHOULD NOT CREATE ANY SIGNIFICANT HYDRO ISSUES. SOME SLIGHT
RISES MAY OCCUR ON THE RIVERS OVER THE NEXT FEW DAYS.

THE SYSTEM ON TUESDAY AND TUESDAY NIGHT MAY CONTAIN MORE CONVECTION
AND QPF THAN THE ONE THIS WEEKEND... SO THAT WILL BE THE NEXT TIME
FRAME TO FOCUS ON FOR POTENTIAL HYDRO ISSUES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING ENTIRE NEARSHORE THROUGH TONIGHT.

&&

SYNOPSIS:    MEADE
SHORT TERM:  MEADE 93
LONG TERM:   LAURENS
AVIATION:    WDM
MARINE:      MEADE
HYDROLOGY:   MEADE
Hazardous weather outlook, Apr 15, 7:55 PM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EDT FRI APR 15 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160815-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
755 PM EDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

GUSTY EAST WINDS WILL OCCASIONALLY GUSTY TO OVER 40 MPH AT TIMES
UNTIL AFTER MIDNIGHT. RAIN MAY BE MODERATE TO HEAVY AT TIMES DURING
THE EARLY MORNING HOURS CREATING LOW VISIBILITIES PROBLEMS FOR NIGHT
TIME DRIVING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER BIG STORM SYSTEM IN THE TUESDAY TO WEDNESDAY TIME FRAME WILL
BRING THE THREAT OF THUNDERSTORMS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-160815-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
755 PM EDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

EAST GALES WILL CONTINUE THROUGH TONIGHT MAKING ANY BOATING
HAZARDOUS IN THE NEAR SHORE WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS WILL REMAIN ELEVATED SATURDAY. AS A RESULT THE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT WILL PERSIST. CONDITIONS WILL
IMPROVE FOR SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:51 AM EDTSmall Craft AdvisoryGRR13 hr
Apr 16, 4:34 PM EDTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more25 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.